# SDR DALA2019120537081

- Difficulty date: December 2, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1383845) DURING INSPECTION FOUND CORROSION ON TRACK SUPPORT FROM STATION 794/847 AND 13.84 RBL AT AFT CARGO COMPARTMENT. SUPPORT FROM STA 794/847 AND 13.84 RBL AT AFT CARGO WAS REMOVED PER B737-800 SRM 51-10-02
